This is a question on abortion In my country, abortion

Patient : This is a question on abortion. In my country, abortion by using any method is illegal. So, I decided to take mifepristone and misoprostol to end the pregnancy at home.I am about 4 weeks pregnant..I am married,I would want a child but I am a student,about to further my study oversea in 3 month time. This is my second time using pills to abort. The first time I do, I bleed a lot but this time, after taking first dose of misoprostol, i dont really bleed but when I sit on the toilet, few lump of blood cloot pass through. This happens about 3 times in the toilet but there are not much blood on my pad.. After second dose of misoprostol,there are little blood but my pad is only full after one night sleep. Is this normal or does this shows that my abortion is not successful?please help.
Symptoms:  Pregnant
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

Q: Fertility after contraceptive injection I was on the contraceptive injection for 3 years had my last one in March 20...

Q: Hi, I think i may have internal haemorrhoids. I have in the past (a few years ago) had piles and the other night ate ...

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews